# SDR SWAA002022

- Difficulty date: October 14, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- Aircraft time: 44,234 hours, 38,119 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT FOUND 3 EXTERNAL FUSELAGE SKIN CRACK AT BS 749, STR 18R.  REPAIRED SKIN PER SRM.
